# SDR V0XR20130201J0159

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 25,049 hours, 17,391 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670369441
- Condition: Gouged
- Location: Cargo Door
- Part time: 25,049 hours, 17,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON THE INBD FORWARD CARGO BAY DOOR CORNERS.  REPAIRED GOUGES ON FORWARD CARGO BAY DOOR SEAL RETAINER IAW REO 670-52-35-127. NDT PERFORMED BY KB INSPECTIONS NO DEFECTS NOTED.
